Alert archive / Washington / Gale Warnings in 2016
Gale Warning 65, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 25, 2016, 3:00 AM PDT. It took effect at Jul 25, 2016, 6:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2016, 3:00 AM PDT (10:00 UTC)
- In effect from
- Jul 25, 2016, 6:00 PM PDT
- Expired
- Jul 26, 2016, 2:47 AM PDT
- In force
- 9 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
882 WHUS76 KSEW 251000 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 300 AM PDT MON JUL 25 2016 PZZ131-132-251800- /O.CAN.KSEW.SC.Y.0177.000000T0000Z-160725T1200Z/ /O.UPG.KSEW.GL.A.0041.160726T0100Z-160726T1200Z/ /O.NEW.KSEW.GL.W.0065.160726T0100Z-160726T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 300 AM PDT MON JUL 25 2016 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY. * WIND...WEST 25 TO 35 KNOTS. * WIND WAVES...4 TO 6 FEET. * TIMING...GALE FORCE WINDS ARE MOST LIKELY TO BEGIN BETWEEN 6 PM AND 8 PM PDT...THEN END OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ156-251800- /O.NEW.KSEW.SC.Y.0178.160725T2100Z-160726T0900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 300 AM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT TUESDAY. * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. NORTHWEST SWELL 5 FEET AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-251800- /O.EXB.KSEW.SC.Y.0177.160726T0100Z-160726T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 300 AM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY. * WIND...WESTERLY AT 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-251800- /O.EXT.KSEW.SC.Y.0177.000000T0000Z-160726T1600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 300 AM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT TUESDAY... * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. NORTHWEST SWELL 5 FEET AT 10 SECONDS. * WIND...NORTHWEST WINDS 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
4 follow-up statements
846 WHUS76 KSEW 251558 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 858 AM PDT MON JUL 25 2016 PZZ131-132-260000- /O.CON.KSEW.GL.W.0065.160726T0100Z-160726T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 858 AM PDT MON JUL 25 2016 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... * WIND...WEST 25 TO 35 KNOTS. * WIND WAVES...4 TO 6 FEET. * TIMING...GALE FORCE WINDS ARE MOST LIKELY TO BEGIN BETWEEN 6 PM AND 8 PM PDT...THEN END OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-260000- /O.CON.KSEW.SC.Y.0177.000000T0000Z-160726T1600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 858 AM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. NORTHWEST SWELL 5 FEET AT 10 SECONDS. * WIND...NORTHWEST WINDS 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-260000- /O.CON.KSEW.SC.Y.0178.160725T2100Z-160726T0900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 858 AM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. NORTHWEST SWELL 5 FEET AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-260000- /O.CON.KSEW.SC.Y.0177.160726T0100Z-160726T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 858 AM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... * WIND...WESTERLY AT 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
892 WHUS76 KSEW 252126 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 226 PM PDT MON JUL 25 2016 PZZ131-132-260530- /O.CON.KSEW.GL.W.0065.160726T0100Z-160726T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 226 PM PDT MON JUL 25 2016 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... * WIND...WEST 25 TO 35 KNOTS. * WIND WAVES...4 TO 6 FEET. * TIMING...GALE FORCE WINDS ARE MOST LIKELY TO BEGIN BETWEEN 6 PM AND 8 PM PDT...THEN END OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ170-173-176-260530- /O.CON.KSEW.SC.Y.0177.000000T0000Z-160726T1600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 226 PM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WAVES/SEAS...WIND WAVES 3 TO 5 FEET. NORTHWEST SWELL 5 FEET AT 10 SECONDS. * WIND...NORTHWEST WINDS 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ156-260530- /O.CON.KSEW.SC.Y.0178.000000T0000Z-160726T0900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 226 PM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT TUESDAY... * WINDS...NORTHWEST 15 TO 25 KNOTS. * WAVES/SEAS...WIND WAVES 2 TO 4 FEET. NORTHWEST SWELL 5 FEET AT 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-260530- /O.CON.KSEW.SC.Y.0177.160726T0100Z-160726T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 226 PM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT TUESDAY... * WIND...WESTERLY AT 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
998 WHUS76 KSEW 260325 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 825 PM PDT MON JUL 25 2016 PZZ132-261000- /O.CAN.KSEW.GL.W.0065.000000T0000Z-160726T1000Z/ /O.NEW.KSEW.SC.Y.0179.160726T0325Z-160726T1000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 825 PM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WIND...WEST 20 TO 30 KNOTS. * WIND WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-173-176-260430- /O.CAN.KSEW.SC.Y.0177.000000T0000Z-160726T1600Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 825 PM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS ARE NOT EXPECTED TO EXCEED 20 KNOTS. $$ PZZ156-260430- /O.CAN.KSEW.SC.Y.0178.000000T0000Z-160726T0900Z/ COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 825 PM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS ARE NOT EXPECTED TO EXCEED 20 KNOTS. $$ PZZ133-134-260430- /O.CAN.KSEW.SC.Y.0177.000000T0000Z-160726T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 825 PM PDT MON JUL 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... WINDS ARE NOT EXPECTED TO EXCEED 20 KNOTS. $$ PZZ131-261000- /O.CON.KSEW.GL.W.0065.000000T0000Z-160726T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 825 PM PDT MON JUL 25 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WIND...WEST 25 TO 35 KNOTS. * WIND WAVES...4 TO 6 FEET. * TIMING...GALE FORCE WINDS ARE MOST LIKELY TO BEGIN BETWEEN 6 PM AND 8 PM PDT...THEN END OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV
302 WHUS76 KSEW 260947 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 247 AM PDT TUE JUL 26 2016 PZZ131-261800- /O.CAN.KSEW.GL.W.0065.000000T0000Z-160726T1000Z/ /O.EXB.KSEW.SC.Y.0179.000000T0000Z-160727T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 247 AM PDT TUE JUL 26 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WIND...WEST 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-261800- /O.EXT.KSEW.SC.Y.0179.000000T0000Z-160727T1000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 247 AM PDT TUE JUL 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WIND...WEST 15 TO 25 KNOTS. * WIND WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 24, 9:33 PM PDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jul 24, 9:33 PM PDT, 5 hours 27 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
933 PM PDT SUN JUL 24 2016
.SYNOPSIS...High pressure will bring dry and mild weather tonight
and Monday. A weak system will move by Monday night bringing some
marine air into the interior for Tuesday. The ridge will
strengthen Wednesday into the end of the work week with the
warmest temperatures of the month expected Thursday and Friday.
&&
.SHORT TERM...Westerly flow aloft with relatively high heights
will prevail for dry weather through Wednesday. Onshore flow will
strengthen a bit tonight and Monday but this will not have much
impact on the weather. Stratus will likely form at the coast
tonight and push partially inland Monday morning through the
Chehalis gap and down the Strait of Juan De Fuca but most of the
interior will remain cloud free. Highs Monday will be about the
same or maybe a couple degrees cooler compared to today.
A weak passing upper short wave will further strengthen the
onshore flow Monday night and Tuesday morning. Stratus should push
further inland Tuesday morning but then burn back to the beaches
in the afternoon. In other words, a fairly typical summer day with
morning clouds and afternoon sunshine and highs cooling to near
normal.
Wednesday should be a bit sunnier with low clouds burning off a
little earlier as upper heights rise again over the area again.
This should also translate into a few degrees of warming for most
spots. Schneider
.LONG TERM...Previous discussion...A strong upper level ridge
over the West will bring warm temperatures to much of the area
Thursday and Friday. High temperatures in the interior will be in
the 80s with a few low 90s possible. The low level flow will
remain onshore with cooler conditions by the water - highs mainly
in the 70s.
An upper level trough will track down from Alaska next weekend,
while kicking the ridge east and out. This will end our warm spell
with temperatures trending back toward normal. 33
&&
.AVIATION...Light westerly flow aloft for the next 24 hours with
slowly falling upper heights. An upper level shortwave will
approach the coast late Monday, strengthening low-level onshore
flow. Expecting similar coverage of marine stratus on Monday
morning as Sunday morning, meaning IFR marine stratus will reach
inland to near KSHN and down the Strait to Whidbey Island. Marine
clouds will burn back to the coast on Monday afternoon. Above
low-level marine layer, the air mass above will be dry and stable
through Monday night.
KSEA...Clear skies and a northerly breeze will continue through
Monday evening. Haner
&&
.MARINE...High pressure offshore with lower pressure east of the
Cascades will result in continued onshore flow through Friday. The
flow will become strong on Monday for possible gales in the
central and eastern Strait on Monday night. Moderate onshore flow
will resume from Tuesday through Thursday, becoming strong again
on Friday. Haner
&&
.SEW Watches/Warnings/Advisories...
WA...None.
PZ...Small Craft Advisory until 11 PM PDT this evening for Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out
10 Nm.
Small Craft Advisory until midnight PDT Monday night for Coastal
Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm.
Gale Watch from Monday evening through late Monday night for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory until 5 AM PDT Monday for Central U.S.
Waters Strait Of Juan De Fuca-East Entrance U.S. Waters
Strait Of Juan De Fuca.
&&
www.weather.gov/seattle
You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.htmlThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:00 AM PDT | Small Craft Advisory | SEW | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.